# SDR SWAA2020121632591

- Difficulty date: November 25, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 27,943 hours, 12,177 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 143A1234
- Condition: Cracked
- Location: Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 500I; RBL 23; WL 153; STR 26R STRINGER CLIP CRACKED AT CLIP TO FRAME ATTACH RIVET ON FWD SIDE OF FRAME.  REMOVED AND REPLACED STRINGER CLIP AT STA 500I RBL 23 STRINGER 26R P/N 143A1010-48 TAG NR A09840, IAW B 737 SRM 51-40-02-0G-0 AND DWG 143A1234 REV A.
